RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1979, Volume 38, Number 1, Pages 115–120 (Mi tmf2671)  

Stability of semisimple superalgebras

V. D. Lyakhovsky


Abstract: Deformation equations for Lie superalgebras are constructed. It is shown that their solutions are elements of the corresponding cohomology groups of the superalgebra. It is shown that the cohomology groups $H^1(L, L)$ and $H^2(L, L)$ are trivial for semisimple superalgebras $L$ with nondegenerate Killing form, which means that they have weak stability. This result makes it possible to analyze the deformation of the bispinor extension of the Poincar6 algebra and prove the algebraic stability of this model.

Full text: PDF file (816 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1979, 38:1, 78–81

Bibliographic databases:

Received: 30.01.1978

Citation: V. D. Lyakhovsky, “Stability of semisimple superalgebras”, TMF, 38:1 (1979), 115–120; Theoret. and Math. Phys., 38:1 (1979), 78–81

Citation in format AMSBIB
\Bibitem{Lya79}
\by V.~D.~Lyakhovsky
\paper Stability of semisimple superalgebras
\jour TMF
\yr 1979
\vol 38
\issue 1
\pages 115--120
\mathnet{http://mi.mathnet.ru/tmf2671}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=525855}
\zmath{https://zbmath.org/?q=an:0396.17005|0411.17002}
\transl
\jour Theoret. and Math. Phys.
\yr 1979
\vol 38
\issue 1
\pages 78--81
\crossref{https://doi.org/10.1007/BF01030261}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2671
  • http://mi.mathnet.ru/eng/tmf/v38/i1/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:141
    Full text:66
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020